# SDR RYNA2010007020023

- Difficulty date: July 22, 2010
- Submitted: July 26, 2010
- Operation: Air carrier
- Aircraft: N120DL
- Make and model: Boeing 767332
- Aircraft serial: 23279
- Aircraft time: 71,364 hours, 32,304 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Indication Sys
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

WHILE PERFORMING CONTROL WHEEL SURFACE CHECKS, LEFT O/B AILERON SHOWED NO MOVEMENT ON LOWER EICAS SCREEN.  SWAPPED RT & LT STAB TRIM/AILERON LOCKOUT MODULES FOR TROUBLESHOOTING.  CHECKS GOOD PER FIM 27-09-00, NO HELP.  SWAPPED BACK, BOTH CHECK GOOD.  TRANSFERRED LT OUTBOARD AILERON POSITION INDICATION PER MEL 27-08-09 CAT. C, CONTROL NUMBER 1021 DROP DEAD DATE 08-11-10.  PREFLIGHT CONTROL CHECK PERFORMED PER MEL 27-08-1 (REQUIRED INSPECTION EACH FLIGHT).
